Conjugacy equivalence relation on subgroups

Tom 167 / 2001

Alessandro Andretta, Riccardo Camerlo, Greg Hjorth Fundamenta Mathematicae 167 (2001), 189-212 MSC: 03E15, 20E05, 20F05. DOI: 10.4064/fm167-3-1

Streszczenie

If $G$ is a countable group containing a copy of ${\bf F}_2$ then the conjugacy equivalence relation on subgroups of $G$ attains the maximal possible complexity.

Autorzy

  • Alessandro AndrettaDipartimento di Matematica
    Università di Torino
    via Carlo Alberto 10
    10123 Torino, Italy
    e-mail
  • Riccardo CamerloDipartimento di Matematica
    Università di Torino
    via Carlo Alberto 10
    10123 Torino, Italy
    e-mail
  • Greg HjorthDepartment of Mathematics
    University of California at Los Angeles
    Los Angeles, CA 900095-1555, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek